MathSciNet Relay Station
MathSciNet bibliographic data
MR2601044 35Q30 (35B65 76D05 76D10)
Gérard-Varet, David; Dormy, Emmanuel On the ill-posedness of the Prandtl equation. J. Amer. Math. Soc. 23 (2010), no. 2, 591–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement